MathSciNet Relay Station
MathSciNet bibliographic data
MR1170545 (93k:54044) 54C56 (54H20 57N25 58F12)
Günther, Bernd; Segal, Jack Every attractor of a flow on a manifold has the shape of a finite polyhedron. Proc. Amer. Math. Soc. 119 (1993), no. 1, 321–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement